# SDR CA050824014

- Difficulty date: August 11, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Engine: Pwa PT6A68
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Power Section
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, C, J
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE EMITTED A LOUD NOISE ACCOMPANIED BY SPARKS FROM THE EXHAUST.  THE ENGINE WAS SECURED IN FLIGHT AND A DEAD-STICK LANDING CARRIED OUT.  SUBSEQUENT INSPECTION REVEALED FRACTURED POWER TURBINE BLADES AND SEIZURE OF THE POWER SECTION.  P&WC WILL INVESTIGATE THIS EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED.
